# SDR CA050117004

- Difficulty date: January 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 18,126 hours
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 95502675
- Condition: Overserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, A NOSE WHEEL SHIMMY WAS FELT AND REJECTED TAKE-OFF WAS CARRIED OUT.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  UPON INVESTIGATION, IT WAS OBSERVED THAT THE NR2 NOSE WHEEL TIRE WAS OVER-SERVICED.  THE NOSE WHEEL TIRE WAS SERVICED CORRECTLY IAW MM 12-00-00.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
